Average Frobenius distributions for elliptic curves over abelian extensions

Volume 149 / 2011

Neil Calkin, Bryan Faulkner, Kevin James, Matt King, David Penniston Acta Arithmetica 149 (2011), 215-244 MSC: Primary 11G05; Secondary 11R20. DOI: 10.4064/aa149-3-2


  • Neil CalkinDepartment of Mathematical Sciences
    Clemson University
    Box 341907
    Clemson, SC 29634-1907, U.S.A.
  • Bryan FaulknerFerrum College
    80 Wiley Dr.
    Ferrum, VA 24088, U.S.A.
  • Kevin JamesDepartment of Mathematical Sciences
    Clemson University
    Box 340975
    Clemson, SC 29634-0975, U.S.A.
  • Matt Kingdeceased
  • David PennistonDepartment of Mathematics
    University of Wisconsin Oshkosh
    Oshkosh, WI 54901-8631, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image